# SDR FDEA201011014200

- Difficulty date: November 1, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 50,715 hours, 11,115 cycles
- Engine: Ge CF680
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77971
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPARTMENT RT TUNNEL STRUCTURE FOUND LONGERON L-29 CRACKED AT STA 1676.  LONGERON AT STATION 1676 L-29RH CENTER CARGO COMPARTMENT TUNNEL TRIMMED OUT   AND CARRIED OUT REPAIR AS PER SRM 53-00-05 FIGURE 202 REVISION 44.  THIS REPAIR IS CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100 REVISION 111.
